# SDR CALA2013120993558

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 74,281 hours, 13,957 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Filter
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT AK 2 ENG IDG FILTER.  REPLACE IDG OIL FILTER ELEMENT ON RT ENG IDG IAW AMM.  INSTALLED NEW IDG FILTER ASSEMBLY.
